List of citations in Numdam for : Continuity of solutions to a basic problem in the calculus of variations

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 4 (2005) no. 3, pp. 511-530.

Annales de l'I.H.P. Analyse non linéaire, Volume 34 (2017) no. 2, pp. 355-379.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 19 (2013) no. 1, pp. 1-19.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 4, pp. 1133-1143.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 4, pp. 707-716.